Recommended Stories

Stay in Touch With Us

Email
info@parametric-architecture.com

Address

Vali Konagi Street. No.12
Nisantasi, Istanbul, Turkey

Follow us on social

Computational Design: NEXT 4.0

Share on facebook
Share on twitter
Share on pinterest
Share on linkedin
Share on reddit
Share on telegram
Share on whatsapp
Share on email

Topic: COMPUTATIONAL DESIGN: NEXT 4.0
Time: 17th & 18th April 2021, Saturday and Sunday
Day 1 Starts: 17th April, 12:00 GMT
Day 1 Ends: 17th April, 20:30 GMT
Day 2 Starts: 18th April, 12:00 GMT
Day 2 Ends: 18th April, 20:30 GMT
Where: ZOOM hosted by PA
Duration: Two Days Conference
Format: Online
Total Hours: 17 Hours
Speakers: Arturo Tedeschi, Hamid Hassanzadeh, Michael Pryor, Sushant Verma
Collaborators: PA, A>T, DesignMorphine, rat[LAB]EDUCATION
Early-bird Registration: €48 (Till 11:59 GMT, 20th March 2021) (Closed)
General Registration: €58

Register Now

THE PAST, PRESENT & FUTURE: An Online Interactive Conference with global frontiers.
Two-Day Online Conference with Live Presentations, Tutorials, Interactive Sessions, Live Mentorship & Panel Discussions.
A collaborative initiative by ParametricArchitecture (PA) with rat[LAB]EDUCATION, DesignMorphine, A>T

Computational Design: NEXT is a collaborative initiative by some of the global frontiers of Computational Design to open up an Online Learning platform as a comprehensive ONLINE CONFERENCE comprising of discussions, dialogues, tutorials, and mentorship to a global audience through thought-provoking and meaningful dialogues curated by ParametricArchitecture (PA), one of the leading media platforms focussing on Computational Design and its various subsets.

After a successful round of CD Next 1.0, 2.0 & 3.0, Computational Design: NEXT 4.0 takes another step to delve into new-age design technologies by global advocates of technology and is scheduled to take place on 17-18 April 2021 (Saturday & Sunday) as a 2-day conference with workshops, panel discussions, tech demonstrations, and discussions.

When:

17th & 18th April 2021 (Saturday & Sunday)

Where:

ZOOM, hosted by PA

Programme Outline for Computational Design: NEXT 4.0

Day 01: Saturday, 17th April 2021

[Time Zone: GMT]
All sessions / tracks are led by the following panellists, unless specified otherwise:
– Hamid Hassanzadeh (Turkey/Iran) – Founder & Editor in Chief, Parametric Architecture)
– Sushant Verma (India) – Co-founder & Design Head, rat[LAB] Studio
– Arturo Tedeschi (Italy) – Founder Architect & Computational Designer, A>T
– Michael Pryor (USA) – Design Director & Computational Designer, DesignMorphine

Welcome Note & Set-up

12:00 PM – 12:15 PM GMT

Track 01:

Introduction to Computational Design: NEXT 4.0 : Setting Up Conference Theme & Context (Individual Presentation)
12:15 – 13:15 GMT
Duration – 60 Minutes

  • 15 Minutes presentations by each of the panellists

Guest Speaker 1: Mauro Porcini (Interview with Arturo Tedeschi)
13:00 – 14:00 GMT
Duration – 60 Minutes

  • An Exclusive interview with Mauro Porcini (Chief Design Officer at PepsiCo)
  • Q&A + Interaction with Moderator

Break time for 15 minutes.

Workshop 1: Kristýna Uhrová – Rhino + Monoceros
14:15 – 15:45 GMT
Duration – 90 Minutes

  • Introduction to Monoceros – A discrete assembly plugin for Grasshopper powered by Wave Function Collapse / by Kristýna Uhrová from Subdigital.

Break time for 15 minutes.

Track 02:

Guest Speaker 2: Fulvio Wirz – (Interview with Arturo)
16:00 – 17:00 GMT
Duration – 60 Minutes

  • An Exclusive interview with Fulvio Wirz
  • Q&A + Interaction with Moderator

Guest Speaker 3: Mollie Claypool (Lecture + Q&A)
17:00 – 18:00 GMT
Duration – 60 Minutes 

  • A presentation of works by an eminent design professional showcasing a journey of integration of technology in design.
  • Q&A + Interaction with Moderator

Break time for 15 minutes.

Workshop 2: Edwin Hernández – Grasshopper 3D (ShapeDiver)
18:15 – 19:45 GMT
Duration – 90 Minutes 

  • Demonstrative workshop on Grasshopper plugin (ShapeDiver) by Edwin Hernández.

Break time for 15 minutes.

Guest Speaker 4: Suryansh Chandra (Lecture + Q&A)
20:00 – 21:00 GMT
Duration – 60 Minutes

  • Presentation about Automata which is bringing the next revolution in manufacturing by making robotic automation simple and affordable.
  • Q&A + Interaction with Moderator

End of Day 1: Endnote By Hamid Hassanzadeh
21:00 – 21:15 GMT
Duration – 15 minutes

Day 2: Sunday, 18th April 2021

Track 03:

Welcome Note & Set-up
12:00 PM – 12:15 PM GMT

Guest Speaker 5: Cameron Newnham (Fologram) (Lecture + Q&A)
12:15 – 13:15 GMT
Duration –  60 Minutes

  • A presentation about Fologram, a design research practice and technology startup building a platform for designing and making in mixed reality.
  • Showcase of works
  • Q&A + Interaction with Moderator

Guest Speaker 6: Nathan Miller – (Lecture + Q&A)
13:15 – 14:15 GMT
Duration –  60
Minutes

  • Presentation of works related to building new tools and the evolution our toolkit at Proving Ground – from free tools, to open source contributions, to commercial plugins
  • Showcase of works
  • Q&A + Interaction with Moderator

Break time for 15 minutes.

Workshop 3: Ayoub Ahmad – Grasshopper 3D (Plug-ins) + Cinema 4D
14:30 – 16:00 GMT
Duration – 90 Minutes

  • Going through the design process to achieve a conceptual skyscraper design
  • Using: Cinema4D polygonal and volume modeling techniques, Rhino3D, and Grasshopper  “Pufferfish” & “lunchbox” Plugins
  • Q&A + Interaction with Moderator

Break time for 15 minutes.

Track 04:

Guest Speaker 7: Vincenzo Reale – (Lecture + Q&A)
16:15 – 17:15 GMT
Duration – 60 Minutes

  • An overview of his works as an architect and structural engineer at Arup
  • Q&A + Interaction with Moderator

Guest Speaker 8: Brian Ringley – Boston Dynamics / (Lecture + Q&A)
17:15 – 18:15 GMT
Duration – 60 Minutes

  • Presentation of his works as a construction technologist at Boston Dynamics where he promotes new value-add autonomous capabilities for construction project delivery and works to expand the construction application ecosystem with the Spot SDK.
  • Q&A + Interaction with Moderator

Break time for 15 minutes.

Guest Speaker 9: Soomeen Hahm – (Lecture + Q&A)
18:30 – 19:30 GMT
Duration – 60 Minutes

  • Presentation of works on generative and algorithmic design using computer coding, and her latest research which is centered around AR/VR, wearable machines, and human computer interaction.
  • Q&A + Interaction with Moderator

End of Day 2: Vote of thanks by organizers & speakers
19:30 – 20:00 GMT
Duration – 30 Minutes

Important notes:

  • The entire conference will be recorded and videos will be available for participants just a day after the conference.
  • Tickets are non-refundable and non-transferable. Please read before you register.
  • You can pay the fee in ETH crypto. For more information please contact us at next@parametric-architecture.com €58 = 0.036 ETH
  • We will send the ZOOM link just a week before the conference starts.

Guest Speakers:

Brian Ringley (Boston Dynamics)

Brian Ringley to lecture at the Computational Design: NEXT 4.0 conference. Brian is a construction technologist at Boston Dynamics where he promotes new value-add autonomous capabilities for construction project delivery and works to expand the construction application ecosystem with the Spot SDK.

Prior to Boston Dynamics, he was a Senior Construction Automation Researcher at WeWork where he managed the construction robotics research program and contributed to initiatives in design automation, unitized prefabrication, and construction site progress monitoring. He has also taught architecture courses for many years, most recently at Pratt GAUD where he led seminars in computational fabrication and industrial robotic automation for industrialized construction.

Soomeen Hahm

Soomeen Hahm to lecture at the CD NEXT 4.0 conference, the world’s most famous Computational Design event by far. Soomeen is the founder of the SoomeenHahm Design Ltd, a design faculty and robotic researcher at the Southern California Institute of Architecture (SCI-Arc).

Interested in looking at the ecology of computational power, technology and human intuition, looking at how this collaboration impacts on the design industry and physical environment, lately the office has been focusing on the use of Augmentation (ie AR/VR/wearables) to invoke immersive experiences of users and builders of our future cities.

Ayoub Ahmad

Ayoub Ahmad to teach a computational workflow at CD NEXT 4.0 conference. Ayoub is a Dubai based architect and designer whose interests are in exploring the ability to connect various design software workflows with computational strategies and parametric modeling in order to facilitate design projects complexities.

Kristýna Uhrová (Subdigital)

Kristýna Uhrová to teach a Monoceros plugin workshop at CD NEXT 4.0 conference. Kristýna Uhrová is an architect and designer creating physical solutions for digital design. With interest in experimental and conceptual architecture, connecting architecture, design, spatial installations, and scenography. A graduate from the Faculty of Architecture at Brno University of Technology, where in 2019 she completed her studies and is currently an assistant consultant for Jiří Uran Vítek at Institute of Experimental Architecture. She is involved in academic projects, publishes, and contributes to the contemporary architectural community, leads workshops on computational design and architecture.

In 2019 she also joined the studio Subdigital, a team of architects, designers and programmers with focus on innovation, generative and parametric architecture and design, research, software development and creation of interactive art installations. At studio Subdigital originated The project Monoceros, a plug-in for Grasshopper developed by Ján Toth and Ján Pernecký and the rest of the contributors of Subdigital team.

The work of Kristýna Uhrová is now focused on its ongoing growth and its application in architectural and designer practice. The project Monoceros is an adaptation of the mathematical method / algorithm, Wave Function Collapse (WFC). It fills an entire segment of space with repeating prefab elements, while making sure they connect to each other properly and organize according to given rules. Unlike other aggregation methods, it inherently creates interwoven rhizomatic structures.

She is inspired with such discrete aggregation methods, the ability to precisely control complex patterns of spaces, and together with her colleagues in Subdigital strives to apply The Project Monoceros in order to bring novel designing and fabrication methods to the 21st century creative, architectural industry.

Cameron Newnham (Fologram)

Cameron Newnham to lecture at the CD NEXT 4.0 conference. Cameron Newnham is co-founder and CTO of Fologram where he leads the development of mixed reality software solutions for the design and construction industry. Fologram’s design practice has been internationally awarded, most recently for the design and construction of the Tallinn Architecture Biennial Installation Competition.

Fologram’s clients include leading universities, multinational architectural firms, industrial designers, engineers and artists who are building mixed reality applications for full scale construction, public art, architectural fabrication, sculpture, automotive design and cyber-physical visualisation systems.

Vincenzo Reale

Vincenzo Reale to lecture at CD NEXT 4.0 conference. Vincenzo is a chartered structural engineer (ICE) and architect (ARB). He currently holds the position of the senior structural engineer in the Specialist Technology + Research group in Arup in London. Here, as part of a multi-disciplinary team, he has gained experience in a wide range of projects with internationally awarded architects.

Concurrently with his professional work he has also held several academic positions, teaching at the Architectural Association, Imperial College, Bartlett School of Architecture and Arup University. His works and collaborations have been exhibited worldwide, notably at the Venice Biennale of Architecture, Royal Academy of Arts and Design Museum in London.

Mauro Porcini

Mauro Porcini to lecture at CD NEXT 4.0 conference. Mauro joined PepsiCo in 2012 as its first ever Chief Design Officer. In this newly created position, Mauro is infusing design thinking into PepsiCo’s culture and is leading a new approach to innovation by design.

His focus extends from physical to virtual expressions of the brands, including product, packaging, events, advertising, fashion and art collaborations, retail activation, architecture, and digital media.

Nathan Miller

Nathan Miller to lecture at the CD NEXT 4.0 conference. Nathan is the founder of PROVING GROUND – a digital design agency that enables digital transformation through data-driven solutions for architects, engineers, builders, and owners. Nate has worked with some of the most reputable organizations in the building industry to create strategies and software that connect builders with data to realize value and performance.

Nate has personally authored numerous free and open source tools that are widely used by professionals and researchers with the aim of improving designer productivity. Nate is presently overseeing the development of three new commercial plugins for streamlining the digital design workflow: Conveyor, Semantic, and Tracer.

Mollie Claypool

Mollie Claypool to lecture at the CD NEXT 4.0 conference. Mollie is an architecture theorist focusing on the future of automation in design production and issues around social justice including the future of work, platforms and circular economies. She is Director of Automated Architecture (AUAR), a design and technology consultancy based in Bristol & London.

Edwin Hernandez (ShapeDiver)

ShapeDiver‘s project manager and lead parametric designer, Edwin Hernandez will present a workflow at the CD NEXT 4.0 conference based on the latest features coming to the ShapeDiver plugin. Edwin studied Architecture in Andes University in Bogotá, Colombia, and Computer Animation at the SAE Institute in Melbourne, Australia. While still studying, he started working as a “solopreneur” with clients in Australia and New Zealand, with projects that gave him the opportunity to learn how to use BIM software, parametric design and web coding. 

With this experience he was able to join the ShapeDiver team in Vienna, Austria back in 2017, where he has been challenged with all kinds of projects involving over 15 different industries. Throughout these projects he has learned how to create highly optimized and highly complex parametric models, coding with C#, create custom plugins for Grasshopper and create cloud applications based on Grasshopper.

Suryansh Chandra

Suryansh Chandra to lecture at the CD NEXT 4.0 conference. Suryansh is the co-founder of London-based robotics company Automata, that is striving to democratise robotic automation by building robot arms with user experience, accessibility and purposeful design at their core. Since founding the company in 2015, Suryansh has worn many hats, focusing primarily on hardware design in the earlier days before shifting gears to business development, commercialisation, revenue growth and fundraising.

Suryansh previously worked as Lead Architect within the research group at the world-renowned architecture practice Zaha Hadid Architects, where he was dedicated to the conception, creation and use of advanced technologies in design methods and construction processes. He worked on a number of high-profile projects such as the Youth Olympics City in Nanjing to highly R&D focussed projects such as the Science Museum in London.

Fulvio Wirz

Fulvio Wirz to lecture at the CD NEXT 4.0 conference. Fulvio is an architect and designer, partner at Wirz Architects and currently working as Senior Lecturer at the University of East London as programme leader of the MA in Architecture and Urbanism. He is also head of the Digital Fabrication Lab at UEL (dFUEL).

He is a former associate at Zaha Hadid Architects where he has been responsible for the design of more than 40 projects including cutting-edge buildings and products. Lately, he completed the design of an office in Dubai within the Opus Building designed by the late Zaha Hadid.

Topic: COMPUTATIONAL DESIGN: NEXT 4.0
Time: 17th & 18th April 2021, Saturday and Sunday
Day 1 Starts: 17th April, 12:00 GMT
Day 1 Ends: 17th April, 20:30 GMT
Day 2 Starts: 18th April, 12:00 GMT
Day 2 Ends: 18th April, 20:30 GMT
Where: ZOOM hosted by PA
Duration: Two Days Conference
Format: Online
Total Hours: 17 Hours
Speakers: Arturo Tedeschi, Hamid Hassanzadeh, Michael Pryor, Sushant Verma
Collaborators: PA, A>T, DesignMorphine, rat[LAB]EDUCATION
Early-bird Registration: €48 (Till 11:59 GMT, 20th March 2021) (Closed)
General Registration: €58

Register Now

Share:

Share on facebook
Share on twitter
Share on pinterest
Share on linkedin
Share on reddit
Share on telegram
Share on whatsapp
Share on email

Comments

  • Pedro
    April 3, 2021

    If I buy a ticket can I watch it later. Will the event be recorded? Thank you!

    • PA Next
      April 7, 2021

      Yes of course. The entire conference will be recorded and you can watch it later on whenever you want. Let us know if you have any questions.

      • Tatsuji
        April 20, 2021

        Is there any guidance on how to watch the recording of the event?
        I bought a ticket but couldn’t join all of them.

        • PA Next
          April 21, 2021

          We sent all the recordings to everyone on the list. Did you receive it?

  • RK
    April 13, 2021

    Is it just a conference or the attendees are required to participate and know some pre-requisites or softwares?

    • PA Next
      April 20, 2021

      No pre-requisites or software is needed. It is a conference which includes, talks + workshops, interviews and etc.

Post a Comment

Featured Video
Play Video

Subscribe To Our Weekly Newsletter

Get notified about new articles

We use cookies to ensure that we give you the best experience on our website. If you continue to use this site we will assume that you are happy with it.